MAUDE Adverse Event Report: VENTED HOSPITAL FULL FACE MASK; MNT

VENTED HOSPITAL FULL FACE MASK; MNT
Model Number RT047
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt047 vented hospital full face mask is currently en-route to fisher & paykel healthcare (f&p) in (b)(6) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the rt047 vented hospital full face mask came loose during patient use.There was no patient consequence.
 
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that the rt047m vented hospital full face mask came loose during patient use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).The rt047m vented hospital full face mask features a mask base, seal, and headgear.The mask is intended to enable noninvasive positive pressure ventilation (nppv) therapy (cpap or bi-level) to be delivered to spontaneously breathing adult patients with respiratory insufficiency or respiratory failure and have been prescribed nppv.The masks are to be fitted and therapy maintained by trained medical practitioners in a hospital/institutional environment with patient monitoring in place.Method: the complaint rt047m vented hospital full face mask was returned to fisher & paykel healthcare (f&p) in new zealand where it was visually inspected.Results:visual inspection of the complaint device revealed that no damage was found to the headgear.Conclusion: we are unable to determine the cause of the reported event as there was no fault found with the complaint device.All assembled rt047m vented hospital full face masks are 100% leak tested, and those that fail are rejected.In addition, a sampling for pull test is conducted.The subject full face mask would have met the required specifications at the time of production.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt047m vented hospital full face mask.It also states the following: ensure adequate patient monitoring is in place.Verify that the therapy device, including alarms and safety systems, are functioning correctly prior to use.The mask must be fitted and therapy established by an appropriately trained medical practitioner or care provider.This mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death.

Brand Name
VENTED HOSPITAL FULL FACE MASK
Common Device Name
MNT
MDR Report Key11060209
Report Number9611451-2020-01193
Device Sequence Number3066294
Product Code MNT
UDI-Device Identifier09420012455338
UDI-Public010942001245533810
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT047
Device Catalogue NumberRT047
Device Lot Number2101003586
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1